Locally nilpotent p-groups whose proper subgroups are hypercentral or nilpotent-by-Chernikov


Asar A.

JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, vol.61, pp.412-422, 2000 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61
  • Publication Date: 2000
  • Doi Number: 10.1112/s0024610799008479
  • Journal Name: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.412-422